| Catalog Number |
165812 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that in the or the foley balloon did not deflate to remove the foley.The clinicians called the physician on call to ask what to do and were told to instill 10 cc of mineral water into the balloon to get it deflate, when doing so, the balloon ruptured inside the patient.The risk management department reported the incident to the fda.The patient is okay but has been advised to continue to keep an eye on things and returned to be seen if anything comes up.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
Our team conducted a review of the reported event, with the available information to ensure the ongoing safety and performance of the product.As this investigation has already been performed for a similar complaint, another investigation is not necessary.An investigation has been completed using all information currently available.It represents a known failure mode that has been assessed in the product risk management file in accordance with applicable regulatory standards and internal procedures.The associated risks continue to be monitored as part of ongoing post market activities in compliance with both regulatory requirements and local procedures.Correction: d udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.